My Holdings   Activate Remote Access

Nonlinear Elliptic Equations and Nonassociative Algebras


About this Title

Nikolai Nadirashvili, Aix-Marseille University, Marseille, France, Vladimir Tkachev, Linköping University, Sweden and Serge Vlăduţ, Aix-Marseille University, Marseille, France

Publication: Mathematical Surveys and Monographs
Publication Year 2014: Volume 200
ISBNs: 978-1-4704-1710-9 (print); 978-1-4704-2045-1 (online)
DOI: http://dx.doi.org/10.1090/surv/200
MathSciNet review: MR3243534
MSC: Primary 35-02; Secondary 17A99, 17C55, 35A30, 35J60, 53C38, 58J05

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Chapters

View full volume PDF